Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
72 Posts
Discussion Starter · #1 ·
i am low in vitamin B12.the doctor prescribed me 8 injections during this month.Yesterday I started with the first one and I got heartburn and like an acid feeling in my throat all day and night long.Also I felt I was full of gases that I couldn't throw away? Anybody has had an experience with vitamin B12 like mine??Please help because I have to put the other shot on Monday and I am starting to doubt about doing it!!ThanksAnyita
 

·
Registered
Joined
·
155 Posts
Hi Anyita:I get monthly iron and B12 shots and have never experienced those side effects (or any for that matter), but I'm probably getting a smaller dosage. I'm curious as to how your doctor derived at 8 injections this month (how much is that)? That seems like a ton to me, although I've not done much research on this and it may be very common. I know my problem was extremely low iron counts, with minimally low B12, but because my iron problem has a lot to do with my inability to absorb (I don't have a colon)and because B12 enhances absorbtion, my doctor decided it was best to just give me the B12 in injection form. I certainly didn't mean to turn this into a post about me
, but I really am curious as to why you need so much. I'll also hope and pray that the effects you felt yesterday where just a coincindence and will NEVER happen again!!
 

·
Registered
Joined
·
72 Posts
Discussion Starter · #3 ·
Maxx,Thanks for answering me.I was prescribed 2 shots weekly (8 in a month) and then 1 monthly because I am low in vitamin B12,maybe is just nerves what make me felt that way because I am a very nervous person and I suffer from IBS and also gastritis,(heartburn) and also mitral valve prolapse,so as you can see I won the jackpot!!!!How many injections did you had of vitamin B12?My iron is okey although I am very low in my weight.(I look like anorexic!!)Thanks maxx please be in touch.Bye Anyita
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top